MathSciNet Relay Station
MathSciNet bibliographic data
MR2308234 (2008c:39006) 39A10 (30D30 30D35 34M55 39A12)
Halburd, R. G.; Korhonen, R. J. Finite-order meromorphic solutions and the discrete Painlevé equations. Proc. Lond. Math. Soc. (3) 94 (2007), no. 2, 443–474.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement